# SDR SWIA202157956

- Difficulty date: March 24, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Defective
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.0 LH AFT VERTICAL POST RADIUS DEFECT NOTED.     (C-CHECK RO 5/3/2021)    INSTALLED NEW ANGLE AT FS409+ 128 BL0.00 LH AFT VERTICAL POST REF REO 601-53-41-889 REV D DATED 2018-10-04 AND CRJ SRM 51-42-06 & DWG NO: 601R32208 REV -T.   / ALL CHECKS GOOD, C/W TASK CARD 51-900-1003-SKY, SEE CONTINUE CARD FOR DETAIL
